Volume 17, issue 2 (2017)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Indecomposable nonorientable $\mathrm{PD}_3$–complexes
645

Jonathan A Hillman

On the periodic $v_2$–self-map of $A_1$
657

Prasit Bhattacharya, Philip Egger and Mark Mahowald

$\mathrm{THH}$ and base-change for Galois extensions of ring spectra
693

Akhil Mathew

Thickness, relative hyperbolicity, and randomness in Coxeter groups
705

Jason Behrstock, Mark F Hagen and Alessandro Sisto

Appendix: Jason Behrstock, Mark F Hagen, Alessandro Sisto and Pierre-Emmanuel Caprace

On $\mathop{\mathrm{RO}}(G)$–graded equivariant “ordinary” cohomology where $G$ is a power of $\mathbb{Z}/2$
741

John Holler and Igor Kriz

Homotopy theory of cocomplete quasicategories
765

Karol Szumiło

Turaev genus and alternating decompositions
793

Cody W Armond and Adam M Lowrance

Constructing geometrically equivalent hyperbolic orbifolds
831

David McReynolds, Jeffrey S Meyer and Matthew Stover

On phantom maps into co-H–spaces
847

James Schwass

Infinite loop spaces and nilpotent K–theory
869

Alejandro Adem, José Manuel Gómez, John A Lind and Ulrike Tillmann

Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\Sigma_j}X^{(j)}$
895

Jie Wu and Zihong Yuan

Spin, statistics, orientations, unitarity
917

Theo Johnson-Freyd

Hopf ring structure on the mod $p$ cohomology of symmetric groups
957

Lorenzo Guerra

Rational $\mathrm{SO}(2)$–equivariant spectra
983

David Barnes, J P C Greenlees, Magdalena Kędziorek and Brooke Shipley

On the infinite loop space structure of the cobordism category
1021

Hoang Kim Nguyen

Infima of length functions and dual cube complexes
1041

Jonah Gaster

Two-complete stable motivic stems over finite fields
1059

Glen Matthew Wilson and Paul Arne Østvær

Operad bimodules and composition products on André–Quillen filtrations of algebras
1105

Nicholas J Kuhn and Luís Alexandre Pereira

Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups
1131

Stephen Theriault

Relative Thom spectra via operadic Kan extensions
1151

Jonathan Beardsley

On the geometry and topology of partial configuration spaces of Riemann surfaces
1163

Barbu Berceanu, Daniela Anca Măcinic, Ştefan Papadima and Clement Radu Popescu

Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs
1189

Daniel Cristofaro-Gardiner, David Frenkel and Felix Schlenk

A Khovanov stable homotopy type for colored links
1261

Andrew Lobb, Patrick Orson and Dirk Schütz